MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 DISPLAY- AND CONTROL MODULE; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 DISPLAY- AND CONTROL MODULE; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 28-95-10
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Livanova (b)(4) manufactures the s5 display- and control module.The incident occurred in (b)(6).A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.Device not returned.
 
Event or Problem Description
Livanova (b)(4) received a report that a s5 display- and control module touch screen became unresponsive during in-service.There was no patient involvement.
 
Additional Manufacturer Narrative
Initially this event was considered to be a reportable event.However due to further investigation it was found that the malfunction of the display module does not affect the performance of the device to maintain the blood flow during the cardiac surgery procedure.Consequently we could not identify a hazardous situation leading to a serious injury for a defect display module.Therefore the event was now considered as non-reportable.

Brand Name
S5 DISPLAY- AND CONTROL MODULE
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich 80939
GM  80939
MDR Report Key7352411
Report Number9611109-2018-00247
Device Sequence Number784930
Product Code DTQ
UDI-Device Identifier04033817900795
UDI-Public010403381790079511171108
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number28-95-10
Initial Date Received by Manufacturer 02/21/2018
Supplement Date Received by Manufacturer04/19/2018
Initial Report FDA Received Date03/20/2018
Supplement Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1